Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 85, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jul 8, 2016, 6:51 PM CDT for Jackson County, Kiowa County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 6:51 PM CDT (23:51 UTC)
- Expired
- Jul 8, 2016, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 46 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:13 PM CDT | FLASH FLOOD | Altus, OK | OHP REPORTED ROADWAY IMPASSABLE DUE TO FLASH FLOODING ON THE WEST SIDE OF ALTUS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1829 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
973
WGUS54 KOUN 082351
FFWOUN
OKC065-075-090245-
/O.NEW.KOUN.FF.W.0085.160708T2351Z-160709T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 945 PM CDT
* AT 650 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN BETWEEN ALTUS AND FRIENDSHIP. FLASH FLOODING IS
OCCURRING OR IS IMMINENT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALTUS...HOBART...ROOSEVELT...HEADRICK...FRIENDSHIP...COOPERTON...
HUMPHREYS...WARREN...ALTUS AIR FORCE BASE AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3462 9946 3481 9926 3481 9925 3508 9922
3505 9863 3464 9906 3464 9910 3462 9908
3454 9925
$$2 follow-up statements
841
WGUS74 KOUN 090020
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT FRI JUL 8 2016
OKC065-075-090245-
/O.CON.KOUN.FF.W.0085.000000T0000Z-160709T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIOWA OK-JACKSON OK-
720 PM CDT FRI JUL 8 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
CENTRAL KIOWA AND NORTHEASTERN JACKSON COUNTIES...
AT 713 PM CDT...THE OKLAHOMA HIGHWAY PATROL REPORTED THAT FLASH
FLOODING RENDERED A ROADWAY IMPASSABLE ON THE WEST SIDE OF ALTUS.
AT 713 PM CDT...DOPPLER RADAR INDICATED THAT UP TO TWO INCHES OF
RAIN HAD FALLEN FROM NEAR ALTUS TO WARREN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3462 9946 3481 9926 3481 9925 3508 9922
3505 9863 3464 9906 3464 9910 3462 9908
3454 9925
$$365
WGUS74 KOUN 090159
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT FRI JUL 8 2016
OKC065-075-090245-
/O.CON.KOUN.FF.W.0085.000000T0000Z-160709T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIOWA OK-JACKSON OK-
859 PM CDT FRI JUL 8 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
CENTRAL KIOWA AND NORTHEASTERN JACKSON COUNTIES...
AT 858 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. UP TO TWO INCHES OF RAIN HAVE HAS FALLEN. ALTHOUGH THE HEAVY
RAIN HAS ENDED...RUNOFF WILL CONTINUE AND LOCALIZED FLOODING IS
LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3462 9946 3481 9926 3481 9925 3508 9922
3505 9863 3464 9906 3464 9910 3462 9908
3454 9925
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:42 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 8, 6:42 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Norman OK 642 PM CDT FRI JUL 8 2016 .DISCUSSION... Strong to severe thunderstorms with very heavy rainfall and flash flooding remain the biggest concerns tonight. Thunderstorms were occurring in clusters from near Quanah Texas to Altus to Norman Oklahoma as of 640 PM. These storms will continue to move east and southeast over the next hours with locations south of the line mentioned above having the greatest potential for storms. Storms may organize into one or more lines across southern Oklahoma and north Texas in the next several hours as the low level jet increases. The air remains moist and very unstable, though shear remains marginal for supercell development with 0-6 km shear of 25-35 kt. Heavy rainfall and flash flooding remains the main concerns with storms this evening with precipitable water values 1.7-2.2", above the 90th percentile for this time of year. Rainfall rates 2-5"/hr are likely with the slowest storms, and rainfall amounts of 1-5" may occur this evening in some locations. There is some potential for severe, mainly damaging winds up to 70 mph. Large hail may occur with a few cells as well. Damaging wind potential could increase if clusters evolve into organized lines. Do not think severe potential will be widespread due to the lack of strong shear. Severe potential should decrease after 10 PM with the loss of daytime heating. For northern Oklahoma, no severe storms and flash flooding are expected this evening. Additional storm formation could occur later tonight after midnight, though confidence is low. Aviation discussion for the 00 UTC TAFs is below. MBS && .AVIATION... Overall, VFR conditions are expected. Isolated to numerous TSRA will affect locations south of KCSM-KEND through at least 05 UTC. Kept VCTS/TEMPO mention in at most sites including KOKC, KLAW, and KSPS during this time. Brief MVFR conditions and variable surface winds will occur with TSRA. Additional TSRA may occur after 05 UTC, but was not mentioned at any TAF sites due to low confidence of occurrence. There is a slight chance for BR/FG and MVFR or lower conditions at most sites 08-16 UTC, but did not mention due to very low confidence of occurrence. MBS && .PREV DISCUSSION... /issued 240 PM CDT FRI JUL 8 2016/ DISCUSSION... Messy set up today making it difficult to forecast what will happen the rest of this afternoon and tonight. First off, band of showers and isolated storms continues to develop and move across portions of Northern Oklahoma this afternoon. Right now, it looks like 3 different additional areas/ways for showers/storms to develop and affect parts of the area. Storms could develop this afternoon/evening near any remaining outflow, differential heating boundaries and or front that are across the fa. Along those lines, there appears to be a east-west boundary in West Central OK with visible satellite showing the clouds bubbling from there into southwest OK where the lower amount of clouds has allowed more heating to occur today. This could be an area for storm development over the next few hours. Another area of storms could develop in West Texas and move east into parts of southern Oklahoma and western north Texas. A third way for storms to affect the area will be with activity developing in the High Plains then moving into the fa later tonight into Saturday morning. Anyone or all of these scenarios could occur. Heating, boundaries, and a disturbance in the mid- upper level flow would be aiding the additional storm development. Some of the storms might become severe with damaging winds and large hail possible. Heavy rain leading to localized flooding will also be a concern through Saturday morning. Showers and storms will remain possible Saturday with boundaries lingering over the fa and disturbances moving across the region. A few strong to severe storms could be possible in parts of the fa again Saturday. Rain chances become more isolated Sunday and Monday with showers/storms possible for small portions of the fa. The next better chance for storms may be Tuesday as another frontal boundary approaches the area when an upper system moves across the Northern Plains. && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/17/17
Hazardous weather outlook, Jul 8, 4:48 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 448 PM CDT FRI JUL 8 2016 OKZ004>048-050>052-TXZ083>090-092200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 448 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY SATURDAY ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE NORTHERN EDGE OF THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A STILLWATER TO WOODWARD LINE. THE SOUTHERN FRINGE OF THE SLIGHT RISK AREA EXTENDS FROM VERNON TEXAS TO ARDMORE AND ATOKA OKLAHOMA. THERE IS ALSO A MARGINAL RISK OF SEVERE STORMS WHICH COVERS THE REST OF THE AREA. TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM SATURDAY MORNING. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS UP TO 70 MPH... AND LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLOODING ARE THE PRIMARY CONCERNS. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF THE AREA THROUGH THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS COULD MOVE INTO PARTS OF THE AREA OVERNIGHT INTO SATURDAY MORNING FROM THE HIGH PLAINS. THE OVERALL POTENTIAL FOR SEVERE STORMS WILL LIKELY DIMINISH BEFORE THESE STORMS MOVE INTO THE AREA BUT A FEW STRONG TO SEVERE STORMS MY STILL BE POSSIBLE. STRONG WINDS AND HEAVY RAIN THAT COULD RESULT IN FLOODING WILL BE THE PRIMARY CONCERNS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .HEAT... HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED THIS AFTERNOON ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SATURDAY ACROSS PORTIONS OF OKLAHOMA. THE MARGINAL RISK IS NORTH OF A LINE FROM NEAR CHEYENNE... TO WATONGA... TO OKLAHOMA CITY... TO SEMINOLE OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM SUNDAY THROUGH THURSDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Jul 8, 4:46 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
446 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL TEXOLA 35.22N 99.99W
07/08/2016 E1.50 INCH BECKHAM OK FIRE DEPT/RESCUE
&&
JPIKELocal storm report, Jul 8, 5:16 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 5 WNW EL RENO 35.56N 98.04W
07/08/2016 M59 MPH CANADIAN OK MESONET
59 MPH GUST MEASURED BY EL RENO OKLAHOMA MESONET
&&
MBSLocal storm report, Jul 8, 5:33 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FLASH FLOOD 1 E WARR ACRES 35.53N 97.60W
07/08/2016 OKLAHOMA OK PUBLIC
SEVERAL ROADS HAVING HIGH WATER AND BECOMING NEARLY
IMPASSABLE DUE TO VERY HEAVY RAINFALL.
&&
MBSSpecial weather statement, Jul 8, 5:45 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT FRI JUL 8 2016
OKZ024-025-082315-
OKLAHOMA OK-CANADIAN OK-
545 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA AND EAST CENTRAL
CANADIAN COUNTIES UNTIL 615 PM CDT...
AT 542 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
BETHANY TO NEAR BETHANY TO 3 MILES NORTHEAST OF MUSTANG...MOVING
EAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3572 9740 3559 9728 3538 9731 3538 9774
3547 9771 3559 9777
TIME...MOT...LOC 2242Z 249DEG 32KT 3555 9768 3550 9765 3542 9768
..SPEG.Special weather statement, Jul 8, 6:10 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT FRI JUL 8 2016
OKZ028-029-082345-
MCCLAIN OK-CLEVELAND OK-
610 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN AND CENTRAL
CLEVELAND COUNTIES UNTIL 645 PM CDT...
AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
GOLDSBY...MOVING NORTHEAST AT 10 MPH. OTHER STRONG STORMS WERE
LOCATED FROM DIBBLE TO PAYNE.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3487 9758 3507 9765 3533 9747 3521 9723
3487 9748
TIME...MOT...LOC 2307Z 217DEG 10KT 3511 9748
..SPEG.Local storm report, Jul 8, 6:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 3 S ALTUS 34.60N 99.33W
07/08/2016 M58 MPH JACKSON OK MESONET
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 50 min |
| Jul 8, 12:47 AM CDT | Special Weather Statement | OUN | Harper | 43 min |
| Jul 8, 1:25 AM CDT | Special Weather Statement | OUN | Woodward | 35 min |
| Jul 8, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 60 min |
| Jul 8, 1:49 AM CDT | Special Weather Statement | OUN | Harmon | 41 min |
| Jul 8, 2:01 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jul 8, 2:24 AM CDT | Special Weather Statement | OUN | Dewey | 51 min |
| Jul 8, 2:59 AM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| Jul 8, 4:32 AM CDT | Special Weather Statement | OUN | Blaine, Major | 43 min |
| Jul 8, 5:14 AM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| Jul 8, 5:25 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| Jul 8, 5:51 AM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Jul 8, 5:53 AM CDT | Special Weather Statement | OUN | Noble | 37 min |
| Jul 8, 5:57 AM CDT | Special Weather Statement | OUN | Kay | 33 min |
| Jul 8, 6:26 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Jul 8, 6:46 AM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Jul 8, 7:02 AM CDT | Special Weather Statement | OUN | Logan, Noble, Oklahoma, Payne | 28 min |
| Jul 8, 7:24 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 36 min |
| Jul 8, 7:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 42 min |
| Jul 8, 7:57 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 48 min |
| Jul 8, 8:12 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Jul 8, 9:08 AM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Jul 8, 9:10 AM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Jul 8, 3:48 PM CDT | Special Weather Statement | OUN | Custer | 42 min |
| Jul 8, 3:54 PM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Jul 8, 3:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 46 min |
| Jul 8, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Roger Mills | 40 min |
| Jul 8, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 46 min |
| Jul 8, 4:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Jul 8, 4:41 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jul 8, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 49 min |
| Jul 8, 4:46 PM CDT | Areal Flood Advisory | OUN | Beckham | 3 hr |
| Jul 8, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 49 min |
| Jul 8, 4:58 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jul 8, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| Jul 8, 5:18 PM CDT | Flash Flood Warning | OUN | Beckham | 117 min |
| Jul 8, 5:23 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jul 8, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 51 min |
| Jul 8, 5:45 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Jul 8, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 39 min |
| Jul 8, 5:58 PM CDT | Flash Flood Warning | OUN | Lincoln, Oklahoma | 2 hr |
| Jul 8, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 47 min |
| Jul 8, 6:10 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 35 min |
| Jul 8, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 45 min |
| Jul 8, 6:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 8, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 42 min |
| Jul 8, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 37 min |
| Jul 8, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 51 min |
| Jul 8, 6:34 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Tillman | 3 hr |
| Jul 8, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 50 min |
| Jul 8, 6:59 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.